On the Frattini subalgebra of a Stone algebra
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 47-58
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_47_58,
author = {K. M. Koh},
title = {On the {Frattini} subalgebra of a {Stone} algebra},
journal = {Colloquium Mathematicum},
pages = {47--58},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-47-58},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-47-58/}
}
K. M. Koh. On the Frattini subalgebra of a Stone algebra. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 47-58. doi: 10.4064/cm-33-1-47-58
Cité par Sources :